# SDR SWAA2025032408729

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 37,132 hours, 17,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS AFTER R-2 DOOR SLIDE PULL COVER NOT VISIBLE. <[01] RE-POSITIONED SLIDE ?PULL? COVER AS REQUIRED ; CK;S GOOD (DID NOT REMOVE COVER ) REF SIP ; AMM 25-64-00
